# SDR SIMA20120604001

- Difficulty date: June 4, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 21,396 hours, 18,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1316
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE RIGHT OVERWING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT OVERWING EMERGENCY LIGHT LAMP.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-07.  THE AIRCRAFT WAS RETURNED TO SERVICE.
